# SDR FDEA202308271509

- Difficulty date: August 27, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARC24443
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT LEFT HAND WING INBOARD FLAP LOWER   OUTBOARD SEGMENT LOWER SURFACE STATION XIFH 237.320 AND STATION XIFH 255.290 EXISTING REPAIR AT LEFT HAND WING INBOARD FLAP LOWER OUTBOARD SEGMENT LOWER   SURFACE STATION XIFH 255.590 AND XIFH 237.320 EVALUATED AND FOUND REPAIRED IN   ACCORDANCE WITH MD-11 SRM 57-50-01-2R REPAIR 1 FIGURE 201. EA # 1-5750-T0375875 P1   TITLE : WINGS - FLIGHT SURFACES - EXISTING ACCOMPLISHED SRM REPAIR ON LH WING INBD   FLAP ASSEMBLY - RSC TRACKING. COMPLIED. EO # 1-5100-7-5001 B7 PT1 TITLE : STRUCTURES -   REPAIR CATALOG - MD-11-REPAIR IDENTIFICATION & TRACKIN REQUIREMENTS 14CFR 121.707.   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
